# SDR AALA200910599

- Difficulty date: December 8, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 52,355 hours, 26,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT LAVS INOPERATIVE.  REPLACED BATTERY PACK, OPERATION CHECK GOOD.
